# SDR UPS08551676

- Difficulty date: February 14, 2008
- Submitted: February 15, 2008
- Operation: Air carrier
- Aircraft: N471UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28842
- System (JASC): 5610 · Flight Compartment Windows
- Part: Handle
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AQ CAPTAIN'S SIDE WINDOW UNLATCH HANDLE REQUIRES TREMENDOUS FORCE TO UNLATCH.  PERFORMED ADJ/TEST REF AMM 56-11-02-5 PG 5 TASK S825-014.  ADJUSTED WINDOW OPERATION CRANK TO FWD POSITION BELOW HORIZONTAL LINE.  WINDOW NOW OPERATES PROPERLY PER B757 AMM.  OK FOR CONTINUED SERVICE.
